Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Ibuprofen/ Aleve Rebound Pain

Ibuprofen/ Aleve Rebound Pain

I've had more sharp pain lately so I've taken much more ibuprofen. About 8 200mg doses/day. I think it may be making my pain worse once it wears off! It takes the edge off for a while but in about 6 hours I feel like I'm in worse pain than I was before! Does anyone feel this?

A MyFibroTeam Member said:

Sometimes. I try hard not to take my Rx 800mg ibuprofen more than 2-3 times a day but usually just once if at all because I also take 90mg of Cymbalta daily and 300mg Neurontin x2-3 times daily. Sometimes my pain depends on inactivity/activity or even temperature changes. I believe the best way ibuprofen is supposed to help is when taken on a consistent basis to alleviate inflammation but I am concerned about the build up in my liver since my sister died of liver/pancreas cancer. It seems to help if I change it up now and then with ibuprofen gelcaps. They seem to dissipate into my system faster than the solid 800mg tablet & thus works faster. I hope some of this can help! I'm always near if you need to 'talk'. 😊

posted over 4 years ago
A MyFibroTeam Member said:

I have almost stopped taking Iboprofen. The more I've read on what the drug does to your stomach and bowels has really turned me off it.

posted over 4 years ago
A MyFibroTeam Member said:

Be very careful how much Ibupropen/aleve you are taking...excessive dosages can destroy your organs. Check your labels and try not to use any more than the recommended dosages. Also, Aleve can cause stomach erosion leading to bleeding.

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in